BibTeX record journals/tamm/Bhargava00

download as .bib file

@article{DBLP:journals/tamm/Bhargava00,
  author    = {Manjul Bhargava},
  title     = {The Factorial Function and Generalizations},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {9},
  pages     = {783--799},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2695734},
  timestamp = {Thu, 18 Jun 2020 22:11:50 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/Bhargava00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics